# SDR ASAA2015102913857

- Difficulty date: October 29, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A334018
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 360 S9-R, STRINGER SPLICE IS BENT.  ACFT GROUNDED. R & R STRINGER CHANNEL AND STRINGER CLIP REF: SRM 51-40-02 AND BAC DWG 140A9111, REV B. REMOVED DOT.
